Skip to Content

Has anyone ever experienced nervousness or increased anxiety when taking Strattera?

Responses (1)

Anonymous 27 Apr 2010

Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); chest pain; dark urine; decreased sexual ability (eg, impotence, ejaculation problems); fainting; fast or irregular heartbeat; fever, chills, or sore throat; hallucinations; menstrual cycle changes; mental or mood changes (eg, agitation, anxiety, depression, irritability, persistent crying, unusual sadness); new or worsening behavior changes (eg, aggression, hostility, restlessness); numbness or tingling; one-sided weakness; pale stools; persistent fatigue or tiredness; prolonged or painful erection; seizure; severe or persistent headache or dizziness; severe or persistent trouble sleeping; stomach pain or tenderness; suicidal thoughts or attempts; trouble urinating; unusual vision or speech changes; unusually cold or blue fingers or toes; yellowing of the skin or eyes.

Read more: https://www.drugs.com/cdi/strattera.html#ixzz0mHglG9Tg

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions